# SDR ASAA2022051538315

- Difficulty date: May 15, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 55,737 hours, 16,644 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 78472010 FOUND 24 SHIMS WORN TO LIMITS ON #1 ENGINE. GROUNDED - YES. REMOVED AND REPLACED 24 SHIMS PER TASK CARD 78472010 ON #1 ENGINE.
